Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Was on birth control for long. Got bleeding during intercourse. Due to birth control?

My husband and I went off birth control 2 months ago after being on for 7 years. We have not been using protecting but I did get my period last month a week early and this month after 19 days (counting from when the last cycle started) I started to bleed during intercourse but it did not last the entire day. Then a few days later we had sex again and I had a little bleeding after we were done is this something to worry about or is it just my body getting used to being off the pill? (I m 25)
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
It is very common after using the birth control for years, to have altered menstrual bleeding on stopping its use,
This is because the hormonal effects take time to wear off.
However, bleeding after intercourse is definitely not normal.
It could point to some local lesion on the cervix
I would advise you to go for a check up for post coital bleeding.
Take care.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor